# SDR SWAA2020051845176

- Difficulty date: April 25, 2020
- Submitted: May 18, 2020
- Operation: Air carrier
- Aircraft: N472WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33831
- Aircraft time: 55,520 hours, 32,985 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON TRACK AT ACB BS787 - BS867 RBL13 WL162. / REPAIRED TRACK IN ACB BS 787-BS 867 RBL13 WL162 BY REPLACING TRACK IAW DRAWINGS 146A7500 AND 146A7503; SRM 51-40-02-OG-0 80570U 4MAY20 EA 1-A53-4982 REV 3
